# SDR SWIA200617611

- Difficulty date: November 24, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 11,426 hours, 9,901 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LBL9 LOWER ANGLE CRACKED ON FLOOR SUPPORT BEAM AND RBL9 I/B AND O/B 280 CLIPS ARE CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR ANGLES AND CLIPS AT STA 280 RBL9 LOWER PER CRJ200 REO 601R 53-171 REV 'C' REPAIR SCHEME 'B' .
